# SDR ASOA2014061910700

- Difficulty date: May 22, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,033 hours, 10,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK HAS MINOR CORROSION AT APPROX BS 797-847.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49-000-801 & AMM 53-00-49-400-801.
